# SDR SWAA085028

- Difficulty date: September 12, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 75,578 hours, 71,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434368
- Part serial: 1845
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING INBOARD T/E AFT FLAP DELAMINATED AT OUTBOARD END.  REMOVED AND REPLACED FLAP PER MM.
